# SDR MYWA110056

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,393 hours, 24,326 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENG START APU GENERATOR FALLS OFF LINE FREQ'S BELOW 390.  ACCOMPLISHED ADJUSTMENT AND TEST OF THE APU IAW B737-400 M/M 49-11-00 OPS CHECK NORMAL ACCOMPLISHED ENGINE START IAW B737-400 M/M 71-00-00 OPS CHECK NORMAL WITH APU NO DEFECTS.
